EconPapers    
Economics at your fingertips  
 

Periodic Solutions for Duffing Type -Laplacian Equation with Multiple Constant Delays

Hong Zhang and Junxia Meng

Abstract and Applied Analysis, 2012, vol. 2012, 1-8

Abstract:

Using inequality techniques and coincidence degree theory, new results are provided concerning the existence and uniqueness of periodic solutions for the Duffing type -Laplacian equation with multiple constant delays of the form Moreover, an example is provided to illustrate the effectiveness of the results in this paper.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/760918.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/760918.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:760918

DOI: 10.1155/2012/760918

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:760918